BibTeX record journals/twc/WangB09

download as .bib file

@article{DBLP:journals/twc/WangB09,
  author    = {Xin Wang and
               Norman C. Beaulieu},
  title     = {Switching rates of two-branch selection diversity in kappa-{\(\mathrm{\mu}\)}
               and alpha-{\(\mathrm{\mu}\)} distributed fadings},
  journal   = {{IEEE} Trans. Wirel. Commun.},
  volume    = {8},
  number    = {4},
  pages     = {1667--1671},
  year      = {2009},
  url       = {https://doi.org/10.1109/TWC.2009.080411},
  doi       = {10.1109/TWC.2009.080411},
  timestamp = {Sun, 06 Sep 2020 16:52:26 +0200},
  biburl    = {https://dblp.org/rec/journals/twc/WangB09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics